Investigation of the stability of motion of an autonomous system in the case of one zero-root
Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1031-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_8_a3,
author = {N. B. Munir},
title = {Investigation of the stability of motion of an autonomous system in the case of one zero-root},
journal = {Differencialʹnye uravneni\^a},
pages = {1031--1042},
year = {1966},
volume = {2},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_8_a3/}
}
N. B. Munir. Investigation of the stability of motion of an autonomous system in the case of one zero-root. Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1031-1042. http://geodesic.mathdoc.fr/item/DE_1966_2_8_a3/